contactus@yumsuk.edu.ng | +234 9045292260
contactus@yumsuk.edu.ng | +234 9045292260
jsabiu@yumsuk.edu.ng
+2348064727203
NA

Jamilu Sabi'u, PhD

Lecturer II

Research Interest

Solution of system of nonlinear equations with applications, Exact and numerical solutions for nonlinear PDEs

Area of specialization

Applied Mathematics

Education

  • PhD Mathematics
  • MSc Mathematics
  • BSc Mathematics

Selected Publications

  1. Khan, M. I., Asghar, S., & Sabi’u, J. (2022). Jacobi elliptic function expansion method for the improved modified kortwedge-de vries equation. Optical and Quantum Electronics, 54(11), 1-23.
  2. Rezazadeh, H., Sabi’u, J., Zabihi, A., Ansari, R., & Tunc, C. (2022). Implementation of soliton solutions for generalized nonlinear Schrodinger equation with variable coefficients. Nonlinear Studies, 29(2), 547-559.
  3. Tao, G., Sabi’u, J., Nestor, S., El-Shiekh, R. M., Akinyemi, L., Az-Zo’bi, E., & Betchewe, G. (2022). Dynamics of a new class of solitary wave structures in telecommunications systems via a (2+ 1)-dimensional nonlinear transmission line. Modern Physics Letters B, 36(19), 2150596.
  4. Althobaiti, A., Sabi’u, J., Emadifar, H., Junsawang, P., & Sahoo, S. K. (2022). A Scaled Dai–Yuan Projection-Based Conjugate Gradient Method for Solving Monotone Equations with Applications. Symmetry, 14(7), 1401.
  5. Luo, R., Dhiman, N., Nazari, F., Sabi’u, J., Ahmad, H., Thounthong, P., & Botmart, T. (2022). On new explicit solutions for solving Atangana conformable Biswas-Milovic equation with parabolic law nonlinearity in nonlinear optics. Results in Physics, 40, 105760.
  6. Sabi’u, J., Aremu, K. O., Althobaiti, A., & Shah, A. (2022). Scaled Three-Term Conjugate Gradient Methods for Solving Monotone Equations with Application. Symmetry, 14(5), 936.
  7. Sabi’u, J., Rezazadeh, H., & Inc, M. (2022). New solutions to the generalized (2+ 1)-D Boiti-Leon-Pempinelli equation. Journal of Ocean Engineering and Science. https://doi.org/10.1016/j.joes.2022.03.021.
  8. Sabi’u, J., Das, P.K., Pashrashid, A. et al. (2022). Exact solitary optical wave solutions and modulational instability of the truncated Ω-fractional Lakshamanan–Porsezian–Daniel model with Kerr, parabolic, and anti-cubic nonlinear laws. Opt Quant Electron 54, 269. https://doi.org/10.1007/s11082-022-03648-1.
  9. Waziri, M. Y., Ahmed, K., Halilu, A. S., & Sabi’u, J. (2022). Two new Hager–Zhang iterative schemes with improved parameter choices for monotone nonlinear systems and their applications in compressed sensing. RAIRO-Operations Research, 56(1), 239-273.
  10. Sabi’u, J., Rezazadeh, H., Cimpoiasu, R., & Constantinescu, R. (2021). Traveling wave solutions of the generalized Rosenau–Kawahara-RLW equation via the sine–cosine method and a generalized auxiliary equation method. International Journal of Nonlinear Sciences and Numerical Simulation.
  11. Raza, S., Rauf, A., Sabi’u, J., & Shah, A. (2021). A Numerical Method for Solution of Incompressible Navier–Stokes Equations in Streamfunction‐vorticity Formulation. Computational and Mathematical Methods.
  12. Sabi’u, J., Muangchoo, K., Shah, A., Abubakar, A. B., & Aremu, K. O. (2021). An Inexact Optimal Hybrid Conjugate Gradient Method for Solving Symmetric Nonlinear Equations. Symmetry, 13(10), 1829.
  13. Sabi’u, J., Muangchoo, K., Shah, A., Abubakar, A. B., & Jolaoso, L. O. (2021). A Modified PRP-CG Type Derivative-Free Algorithm with Optimal Choices for Solving Large-Scale Nonlinear Symmetric Equations. Symmetry, 13(2), 234.
  14. Abubakar, A. B., Sabi’u, J., Kumam, P., & Shah, A. (2021). Solving nonlinear monotone operator equations via modified SR1 update. Journal of Applied Mathematics and Computing, 1-31.
  15. Ullah N, Sabi’u J, Shah A. A derivative-free scaling memoryless Broyden–Fletcher–Goldfarb–Shanno method for solving a system of monotone nonlinear equations. Numer. Linear Algebra Appl. 2021; e2374. https://doi.org/10.1002/nla.2374.
  16. Sabi’u, J., Tala-Tebue, E., Rezazadeh, H., Arshed, S., & Bekir, A. (2021). Optical solitons for the Decoupled Nonlinear Schrödinger Equation Using Jacobi Elliptic Approach. Communications in Theoretical Physics, 075003, DOI: 10.1088/1572-9494/abfcb1.
  17. Sabi’u, J., Shah, A., & Waziri, M. Y. (2021). A modified Hager-Zhang conjugate gradient method with optimal choices for solving monotone nonlinear equations. International Journal of Computer Mathematics, 1-23.
  18. Mirhosseini-Alizamini, S. M., Ullah, N., Sabi’u, J., Rezazadeh, H., & Inc, M. (2021). New exact solutions for nonlinear Atangana conformable Boussinesq-like equations by new Kudryashov method. International Journal of Modern Physics B, 215016.
  19. Houwe, A., Sabi’u, J., Betchewe, G., Inc, M., & Doka, S. Y. (2021). Modulation analysis and optical solitons of perturbed nonlinear Schrodinger equation. Revista Mexicana de Fisica, 67(4).
  20. Sabi’u, J., Shah, A., & Waziri, M. Y. (2020). Two optimal Hager-Zhang conjugate gradient methods for solving monotone nonlinear equations. Applied Numerical Mathematics, 153(15), 217-233.
  21. Houwe, A., Sabi’u, J., Hammouch, Z., & Doka, S. Y. (2020). Solitary pulses of a conformable nonlinear differential equation governing wave propagation in low-pass electrical transmission line. Physica Scripta, 95(4), 045203.
  22. Sabi’u, J., Shah, A., Waziri, M. Y., & Ahmed, K. (2020). Modified Hager–Zhang conjugate gradient methods via singular value analysis for solving monotone nonlinear equations with convex constraint. International Journal of Computational Methods, 2050043.
  23. Waziri, M. Y., Hungu, K. A., & Sabi’u, J. (2020). Descent Perry conjugate gradient methods for systems of monotone nonlinear equations. Numerical Algorithms, 85(3), 763-785.
  24. Rezazadeh, H., Sabi’u, J., Jena, R. M., & Chakraverty, S. (2020). New optical soliton solutions for Triki–Biswas model by new extended direct algebraic method. Modern Physics Letters B, 2150023.
  25. Waziri, M. Y., Ahmed, K., Sabi’u, J., & Halilu, A. S. (2020). Enhanced Dai–Liao conjugate gradient methods for systems of monotone nonlinear equations. SeMA Journal, 1-37.
  26. Sabi’u, J., Shah, A., Waziri, M. Y., & Dauda, M. K. (2020). A New Hybrid Approach for Solving Large-scale Monotone Nonlinear Equations. Journal of Mathematical and Fundamental Sciences, 52(1), 17-26.
  27. Rezazadeh, H., Tariq, K. U., Sabi’u, J., & Bekir, A. (2020). Abundant traveling wave solutions to the resonant nonlinear Schrödinger’s equation with variable coefficients. Modern Physics Letters B, 34(12), 2050118.
  28. Sabi’u, J., & Shah, A. (2021). An efficient three-term conjugate gradient-type algorithm for monotone nonlinear equations. RAIRO-Operations Research, 55, S1113-S1127.
  29. Sabi’u, J., Jibril, A., & Gadu, A. M. (2019). New exact solution for the (3+ 1) conformable space–time-fractional modified Korteweg–de-Vries equations via Sine-Cosine Method. Journal of Taibah University for Science, 13(1), 91-95.
  30. Waziri, M. Y., Ahmed, K., & Sabi’u, J. (2019). A family of Hager–Zhang conjugate gradient methods for system of monotone nonlinear equations. Applied mathematics and Computation, 361, 645-660.
  31. Dauda, M. K., Magaji, A. S., Abdullah, H., Sabi’u, J., & Halilu, A. S. (2019). A New Search Direction via Hybrid Conjugate Gradient Coefficient for Solving Nonlinear System of Equations. Malaysian Journal of Computing and Applied Mathematics, 2(1), 8-15.
  32. Waziri, M. Y., Ahmed, K., & Sabi’u, J. (2019). A Dai–Liao conjugate gradient method via modified secant equation for system of nonlinear equations. Arabian Journal of Mathematics, 1-15.
  33. Sabi’u, J., Rezazadeh, H., Tariq, H., & Bekir, A. (2019). Optical solitons for the two forms of Biswas–Arshed equation. Modern Physics Letters B, 33(25), 1950308.
  34. U.A. Yakubu, M. Mamat, Mohamad Afendee Mohamad, M. Rivier, J. Sabi’u, A recent modification on Dai-Liao conjugate gradient method for solving symmetric nonlinear equations, Far East Journal of Mathematics, 103(12), 1961-1974(2018).
  35. Sabi’u, J., & Gadu, A. M. (2018). A Projected Hybrid Conjugate Gradient Method for Solving Large-Scale System of Nonlinear Equations. Malaysian Journal of Computing and Applied Mathematics, 1(2), 10-20.
  36. Sabi’u, J., Rezazadeh, H., Eslami, M., & Korkmaz, A. (2018). Extended Auxiliary Equation Method to the perturbed Gerdjikov-Ivanov Equation.
  37. Sabiu, J., Rezazadeh, H., Eslami, M., & Hammouch, Z. (2020). New optical solitons for the Biswas–Arshed model in birefringent fibers. Discrete. Cont. Dyn. S, 13(3), 1-13.
  38. Sabi’u, J. (2017). Effective algorithm for solving symmetric nonlinear equations. Journal of Contemporary Applied Mathematics, 7(1), 157-164.
  39. Sabi’u, J. (2017), Efficient hybrid conjugate gradient method for solving symmetric nonlinear equations, Palestine Journal of Mathematics, vol. 6(Special Issue II), 157-164.
  40. Sabi’u, J., Waziri, M. Y., & Idris, A. (2017). A New Hybrid Dai-Yuan and Hestenes-Stiefel Conjugate Gradient Parameter for Solving System of Nonlinear Equations. Mayfeb Journal of Mathematics, 1.
  41. Salisu, I., Muazu, S., Sabi’u, J., & Bello, S. (2017). Assessment of the Quality of Paracetamol Tablet Brands Sold in Katsina Metropolis Nigeria. MAYFEB Journal of Chemistry and Chemical Engineering, 2.
  42. Sabi’u, J., & Waziri, M. Y. (2017). Effective Modified Hybrid Conjugate Gradient Method for Large-Scale Symmetric Nonlinear Equations. Applications & Applied Mathematics, 12(2).
  43. Sabi’u, Jamilu, & Sanusi, U. (2016). An efficient new conjugate gradient approach for solving symmetric nonlinear equations. Asian Journal of Mathematics and Computer Research, 34-43.
  44. Sabi’u, J. (2016). Enhanced derivative-free conjugate gradient method for solving symmetric nonlinear equations. International Journal of Advances in Applied Sciences, 5(1), 50-57.
  45. Waziri, M. Y., & Sabi’u, J. (2016). An alternative conjugate gradient approach for large-scale symmetric nonlinear equations. J. Math. Comput. Sci., 6(5), 855-874.
  46. Waziri, M. Y., Sabi’u, J., & Muhammad, L. (2016). A simple three-term conjugate gradient algorithm for solving symmetric systems of nonlinear equations. Int. J. Adv. Appl. Sci. (IJAAS).
  47. Waziri, M. Y., & Sabi’u, J. (2015). A derivative-free conjugate gradient method and its global convergence for solving symmetric nonlinear equations. International Journal of Mathematics and Mathematical Sciences, 2015.